| Catalog Number |
420578 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Surgeon indicated tibial guide did not fit well.The patient was loose in flexion and the surgeon could not get flexion gap well balanced.(first time trumatch surgeon).The sales rep stated the patient had atypical anatomy that may have contributed to event.The surgeon used femur guide but abandoned tibial guide and utilized conventional instrumentation to complete the case.The sales rep indicated no adverse event occurred from the transition to conventional instrumentation.Was surgery delayed due to the reported event? no, was procedure successfully completed? unknown, were fragments generated? unknown, if yes, were they removed easily without additional intervention? unknown, patient status/ outcome / consequences no, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study- unknown, (b)(4).Device property of - none, device in possession of - none by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.- true.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, " surgeon indicated tibial guide did not fit well.The patient was loose in flexion and the surgeon could not get flexion gap well balanced.(first time trumatch surgeon).The sales rep stated the patient had atypical anatomy that may have contributed to event.The surgeon used femur guide but abandoned tibial guide and utilized conventional instrumentation to complete the case.The sales rep indicated no adverse event occurred from the transition to conventional instrumentation.Trumatch case number (b)(4)." the device associated with this report was not returned to depuy synthes for evaluation.The investigation could not confirm the reported event.A product development investigation was performed and it was concluded that the segmentation is designed within trumatch specifications and no issues were identified.A manufacturing record evaluation was performed for the finished device product description: trumatch ct pin guide kit l, product code: 420578, lot number: 00054716 and no non-conformances or manufacturing irregularities were identified.The overall complaint was not confirmed for trumatch ct pin guide kit l.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device.Product description: trumatch ct pin guide kit l, product code: 420578, lot number: 00054716 and no non-conformances or manufacturing irregularities were identified.Device history review: a manufacturing record evaluation was performed for the finished device product description: trumatch ct pin guide kit l product code: 420578, lot number: 00054716 and no non-conformances or manufacturing irregularities were identified.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.